Alert archive / Mississippi / River Flood Warnings in 2008
River Flood Warning 32, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at May 15, 2008, 3:29 PM CDT for Simpson County, Mississippi. It took effect at May 17, 2008, 6:24 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2008, 3:29 PM CDT (20:29 UTC)
- In effect from
- May 17, 2008, 6:24 AM CDT
- Expired
- May 18, 2008, 9:10 AM CDT
- In force
- 27 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Strong River at D'lo (DLAM6). The gauge peaked at 18.49 ft at May 18, 2008, 11:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at May 15, 3:00 PM CDT, 29 minutes earlier.
Area forecast discussion, May 15, 3:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT THU MAY 15 2008 .SHORT TERM...SURFACE ANALYSIS THIS AFTERNOON SHOWS THE FRONT STILL JUST TO THE WEST OF THE CWFA STRETCHING FROM NORTHEAST AR INTO NORTH CENTRAL LA. THIS SHOULD BE SLOWLY PUSHING INTO THE NORTHWESTERN PORTION OF THE CWFA IN THE NEXT COUPLE OF HOURS. RAIN FROM THIS MORNING HAS WORKED OVER THE AREA...LEAVING DEWPOINTS ACROSS MOST OF THE REGION IN THE MIDDLE 60S. THE BIG QUESTION FOR THE AFTERNOON IS HOW MUCH THE AIRMASS WILL BE ABLE TO RECOVER BEFORE THE FRONT BEGINS MOVING THROUGH THE REGION. THERE SHOULD BE ENOUGH FORCING AND INSTABILITY TO AT LEAST GET SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS MAIN FRONT. DEPENDING ON HOW MUCH THE AIRMASS DESTABILIZES WILL DETERMINE THE CHANCE FOR ANY MORE STRONG TO SEVERE STORMS AND THE COVERAGE OF STORMS FOR THIS AFTERNOON AND EVENING. AS OF THIS TIME...IT APPEARS THAT THE AREA HAS BEEN SO WORKED OVER THAT THE THREAT FOR SEVERE WEATHER WILL BE LIMITED A BIT. AS A RESULT...WILL ONLY BE MENTIONING THE POSSIBILITY FOR ISOLATED STRONG STORMS IN THE HWO FOR THIS AFTERNOON. ONCE HEATING SUBSIDES THIS EVENING...STRONG ACTIVITY SHOULD QUICKLY DIE OFF. THE MAIN CHANGES MADE TO POPS FOR TONIGHT WERE TO RAISE TO GIVE A SLIGHT CHANCE OF RAIN OVER THE ENTIRE AREA...WITH SLIGHTLY HIGHER POPS FOR THE SOUTHEAST. GUI CAME IN WITH LITTLE TO NO POPS FOR MOST OF THE CWFA...AND BELIEVE THAT THE AREA SHOULD AT LEAST SEE SCATTERED ACTIVITY AS THE FRONT MOVES THROUGH TONIGHT. THE FRONT IS EXPECTED TO BE SOUTHEAST OF THE AREA BY FRIDAY MORNING. SHOWERS WITH MAYBE A STRAY THUNDERSTORM WILL CONTINUE TO BE POSSIBLE DURING THE OVERNIGHT HOURS OVER THE EXTREME SOUTHEAST AS THE FRONT SLOWLY MOVES OVER THIS AREA. SMALL CHANCES FOR SHOWERS WILL CONTINUE TO EXIST OVER EXTREME SOUTHERN SECTIONS OF THE AREA AS A WEAK DISTURBANCE MOVES ACROSS THE NORTHERN GULF ON FRIDAY. THIS ACTIVITY WILL DIE DOWN AND MOVE OUT OF THE AREA BY THE MID TO LATE AFTERNOON HOURS AND LEAVE FOR A QUIET EVENING AND NIGHT ON FRIDAY NIGHT. REMAINED RATHER CLOSE TO GUI FOR TEMPERATURES THROUGH THE NEXT COUPLE OF PERIODS. LOW TEMPERATURES TONIGHT WILL BE A LITTLE COOLER IN THE NORTHWEST THAN THE SOUTHEAST AS THE FRONT WILL HAVE MOVED THROUGH THIS AREA. THIS WILL GIVE UPPER 50S NORTH TO MIDDLE 60S SOUTH FOR LOWS TONIGHT. THE ENTIRE REGION WILL BE A LITTLE COOLER IN THE LOWER TO MIDDLE 70S FOR FRIDAY. TEMPERATURES FRIDAY NIGHT SHOULD BE A TAD COOLER FOR THE ENTIRE AREA WITH LOWER TO MIDDLE 50S EXPECTED ACROSS THE AREA SINCE THE FRONT WILL HAVE MOVED COMPLETELY THROUGH THE CWFA BY THIS POINT. /14/ .LONG TERM...SATURDAY THROUGH THURSDAY...IT LOOKS LIKE OUR ACTIVE SOUTHERN STREAM PATTERN WILL CONTINUE THROUGH THE PERIOD. SOUTHWEST FLOW ALOFT WILL GIVE THE REGION A SERIES OF DISTURBANCES THAT WILL PASS THROUGH THE REGION UNTIL EARLY NEXT WEEK. THIS WILL GIVE THE REGION MORE CHANCES OF RAIN FOR THE LATER HALF OF THE WEEKEND. THE UPPER PATTERN WILL CHANGE TO NORTHWEST FLOW ALOFT AS WE GET INTO THE UPCOMING WORKWEEK. BY THE MIDDLE OF NEXT WEEK WE GET SOME RETURN FLOW OVER THE REGION AS A SHORT WAVE APPROACHES FROM THE PLAINS. THIS WILL BRING THE REGION A CHANCE OF CONVECTION FOR WEDNESDAY INTO THURSDAY. GFS ENSEMBLES...OPERATIONAL GFS AND EUROPEAN PART WAYS SOME AS WE GET INTO LATER PART OF THE LONG TERM. SO CONFIDENCE IS NOT REAL HIGH FOR THE MIDDLE OF NEXT WEEK. SO WITH THIS IN MIND MADE ONLY SLIGHT ADJUSTMENTS TO LONG TERM. CURRENT FORECAST APPEARS TO BE ON TRACK. .PREVIOUS LONG TERM DISCUSSION...MEDIUM RANGE MDLS SEEM TO BE IN DECENT AGREEMENT OVERALL THROUGH MON AND THEN SIGNIFICANT DIFFERENCES OCCUR. THE AREA WILL GO UNDER NW FLOW THIS WEEKEND AND PERSIST INTO MON WITH A WEAK FRONT LATE SUN. IT IS AT THIS POINT WHERE THE MDLS START TO GO IN OPPOSITE DIRECTIONS. THE ECMWF START TO LOSE THE DOMINATE ERN CONUS TROUGH TUE AND THEN QUICKLY TRANSITIONS INTO A DEEP CLOSED LOW OVER THE CONTINENTAL DIVIDE BY WED NIGHT. THE GFS HOLDS ONTO A ERN CONUS TROUGH WITH A LARGE RIDGE OVER THE CONTINENTAL DIVIDE. WITH SUCH LARGE DISCREPANCIES CONFIDENCE IN THE FCST IS NOT VERY HIGH BUT WITH THE WAY THE GFS HAS OUTPERFORMED THE ECMWF FOR ABOUT THE LAST MONTH I WILL STICK CLOSELY TO THE GFS SOLN. SAT SHOULD BE THE QUIETEST DAY OF THE FCST BUT LIGHT RAIN LOOKS TO RE-ENTER THE FCST ON SUN. DRIER AIR WILL HAVE ALREADY FILTERED IN AND WITH NW FLOW BOTH IN THE MID LEVELS AND AT THE SFC THINGS WILL REMAIN QUIET ON SAT. BY SUN RETURN FLOW NEVER REALLY SETS BACK UP BUT SOME MOISTURE WILL TRY TO BUILD AHEAD OF A WEAK FRONT THAT WILL APPROACH THE ARKLAMISS SUN AFTN. THIS WILL BE DRIVEN SOUTH BY A DISTURBANCE IN THE NW FLOW AND COULD HELP TO DEVELOP LIGHT SHRA AND POSSIBLY AN ISLTD TSRA LATE SUN AFTN AND OVERNIGHT. MON NW FLOW WILL REMAIN OVER THE AREA BUT INSTEAD OF DRIVING THE FRONT ALL THE WAY THROUGH THE CWA IT ACTUALLY LOSES ITS IDENTITY AND RETURN FLOW FINALLY STARTS TO SET BACK UP. THE MID LEVEL DISTURBANCE WILL HAVE PUSHED THROUGH ENDING JUST ABOUT ALL RAIN CHANCES EARLY MON MORNING. TUE WILL LIKELY REMAIN QUIET BUT WITH NW FLOW PROBABLY SENDING A WEAK IMPULSE INTO THE AREA AND THE ENERGY OVER THE BAHA REGION STARTING TO PHASE BACK IN LIGHT SHRA COULD DEVELOP ESPECIALLY AS THE MOISTURE INCREASES. BETTER RAIN CHANCES LOOK TO RETURN EARLY WED AS ANOTHER FRONT APPROACHES THE AREA. WITH NW FLOW CONTINUING IT WILL TRY TO DRIVE ANOTHER COLD FRONT INTO THE AREA THIS FRONT LOOKS TO BE A LITTLE STRONGER THAN THE ONE LATE SUN. ALSO THERE SHOULD BE MORE MOISTURE TO WORK WITH AND SLIGHTLY BETTER INSTABILITY AND WITH THAT TSRA WILL BE POSSIBLE. IT IS STILL A GOOD WAYS OUT THERE BUT THERE COULD BE A FEW STRONG AND POSSIBLY AND ISLTD SEVERE OR TWO BUT I WILL HOLD OFF ON MENTIONING ANYTHING IN THE HWO AT THIS TIME. AS FOR CHANGES TO GUI I HAVE STUCK CLOSE TO THE MEX VALUES AND HAVE MADE NO SIGNIFICANT CHANGES ANYWHERE IN THE FCST. /CAB/ && .AVIATION...MVFR FLIGHT CATEGORIES WILL CONTINUE TO SLOWLY IMPROVE THIS AFTERNOON AND INTO THE EVENING HOURS. CEILINGS FOR MOST SITES SHOULD LIFT ABOVE 3K FEET DURING THE AFTERNOON HOURS. ONCE THESE CEILINGS IMPROVE FROM WEST TO EAST...VFR FLIGHT CATEGORIES SHOULD PREVAIL THROUGH THE REMAINDER OF THE EVENING INTO THE EARLY OVERNIGHT HOURS. THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR. THIS MAY BRIEFLY EFFECT FLIGHT CATEGORIES. OVERNIGHT THERE WILL BE A POSSIBILITY FOR LOW CEILINGS TO MOVE INTO THE AREA WITH A FEW SITES...MAINLY MEI AND HBG...SEEING PATCHY FOG. THESE WILL LOWER FLIGHT CATEGORIES TO MVFR WITH PERIODS OF IFR POSSIBLE. AROUND SUNRISE TO THE LATE MORNING...FLIGHT CATEGORIES SHOULD IMPROVE AS LOW CEILINGS AND FOG LIFT BY THE LATE MORNING HOURS. /14/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 72 54 80 / 21 8 4 10 MERIDIAN 63 74 50 81 / 22 13 6 10 VICKSBURG 60 73 52 82 / 19 6 4 9 HATTIESBURG 67 78 54 82 / 24 22 3 7 NATCHEZ 60 74 53 81 / 21 16 1 6 GREENVILLE 58 73 51 80 / 16 5 3 9 GREENWOOD 57 72 53 80 / 18 7 2 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 14/17
Hazardous weather outlook, May 15, 2:11 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CDT THU MAY 15 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 211 PM CDT THU MAY 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THIS AFTERNOON INTO EARLY TONIGHT AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ALONG AND AHEAD OF A COLD FRONT THAT WILL DROP INTO THE OUTLOOK AREA LATER THIS AFTERNOON. THIS COMBINED WITH DAYTIME HEATING AND INSTABILITY WILL ALLOW THE POTENTIAL FOR STRONG STORMS TO DEVELOP ACROSS THE REGION FOR THIS AFTERNOON. SMALL HAIL...GUSTY WINDS OF 40 TO 50 MPH AND LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH THE STRONG STORMS. HOWEVER...AS DAYTIME HEATING IS LOST THIS EVENING...ANY STRONG ACTIVITY REMAINING IS EXPECTED TO WEAKEN. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 14
In the hours before
Local storm report, May 15, 11:56 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 AM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 10 N RALEIGH 32.18N 89.52W
05/15/2008 SMITH MS EMERGENCY MNGR
ONE OF THE ROADS IN THE NORTHERN PART OF SMITH COUNTY
REPORTEDLY HAD SOME WATER ON IT.
&&
HAMRICKLocal storm report, May 15, 12:26 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM FLASH FLOOD 10 SE GREENVILLE 33.28N 90.93W
05/15/2008 WASHINGTON MS EMERGENCY MNGR
A HOUSE IN THE SOUTHEAST PART OF WASHINGTON COUNTY
REPORTEDLY HAD 8 TO 10 INCHES OF WATER...AND ABOUT SIX
OTHERS HAD SOME WATER IN THEM AS WELL.
1023 AM TORNADO CAMP SHELBY 31.18N 89.25W
05/15/2008 FORREST MS EMERGENCY MNGR
UPDATED REPORT. TWO EMA SPOTTERS REPORTED TORNADO ON THE
GROUND AT THE SOUTH GATE OF CAMP SHELBY. NUMEROUS TREES
REPORTED DOWNED IN THE AREA...ONE FELL ACROSS A MOBILE
HOME. UPDATE...THE FIRST SIGN OF THE TORNADO TOUCHDOWN
WAS BETWEEM THE PURVIS EXIT AND BLACK CREEK ON INTERSTATE
59...AND CONTINUED TOWARD THE SOUTH GATE OF CAMP
SHELBY...AND EXITED FORREST COUNTY NEAR THE SUNRISE
COMMUNITY. MAINLY TREE DAMAGE WAS REPORTED...AND A FEW
STRUCTURES HAD ROOF DAMAGE.
&&
HAMRICKLocal storm report, May 15, 1:58 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
158 PM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD GLUCKSTADT 32.52N 90.10W
05/15/2008 MADISON MS PUBLIC
PORTIONS OF GLUCKSTADT ROAD COVERED IN WATER.
&&
TARVERLocal storm report, May 15, 2:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 1 NNE BURNS 32.15N 89.54W
05/14/2008 SMITH MS LAW ENFORCEMENT
TREES DOWN NORTH OF BURNS ALONG HWY 902.
&&
JALocal storm report, May 15, 2:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 3 NW BURNS 32.17N 89.58W
05/14/2008 SMITH MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 481 JUST SOUTH OF COUNTY LINE.
&&
JALocal storm report, May 15, 2:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT THU MAY 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 NNE LOUIN 32.09N 89.26W
05/14/2008 JASPER MS UTILITY COMPANY
DOWNED TREES AND DOWNED POWERLINES ALONG HWY 15. REPORTED
BY SOUTHERN PINE ELECTRIC COMPANY.
&&
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:58 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 3 hr |
| May 15, 4:28 AM CDT | Flash Flood Warning | JAN | Holmes, Yazoo | 5 hr |
| May 15, 6:30 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| May 15, 6:46 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| May 15, 6:58 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 3 hr |
| May 15, 7:33 AM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Sharkey, Warren, Yazoo | 117 min |
| May 15, 8:09 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 2 hr |
| May 15, 8:27 AM CDT | Wind Advisory | JAN | Attala, Carroll, Claiborne, Copiah, Grenada, Hinds and 17 more | 3 hr |
| May 15, 9:03 AM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 57 min |
| May 15, 9:14 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 2 hr |
| May 15, 9:29 AM CDT | Flash Flood Warning | JAN | Attala, Hinds, Holmes, Humphreys, Madison, Rankin and 1 more | 91 min |
| May 15, 9:41 AM CDT | Tornado Warning | JAN | Forrest, Lamar, Marion | 49 min |
| May 15, 9:58 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 102 min |
| May 15, 10:02 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| May 15, 10:28 AM CDT | Flash Flood Warning | JAN | Leake, Scott, Smith | 72 min |
| May 15, 10:46 AM CDT | Flash Flood Warning | JAN | Jones | 55 min |
| May 15, 11:06 AM CDT | River Flood Warning | JAN | Sharkey | 11 hr |
| May 15, 11:09 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 66 min |
| May 15, 3:17 PM CDT | River Flood Warning | JAN | Yazoo | 4 days |
| May 15, 3:32 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 5 days |
| May 15, 12:40 AM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 8 hr |
| May 15, 5:12 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 78 min |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin | 46 min |
Nearby
River Flood Warnings in Mississippi, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.